# SDR ABXA9600359

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47759
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT COME OUT OF WELL, RECYCLED GEAR AND NOSE GEAR CAME DOWN.  CHECKED NOSE GEAR LINKS AND MECHANISM, FOUND OK.  PERFORMED RETRACTION CYCLE, CHECKED UP/DOWN FOR THREE TIMES.  RETRACT OK, EXTENSION ON NOSE GEAR OK.  THIS OPERATION DONE I/A/W DC9 MM.
